MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.0MM TI SIDE-OPENING SCREW 55MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.0MM TI SIDE-OPENING SCREW 55MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 498.755
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent a revision of universal spinal system (uss) due to the left l2 nut and collar coming off of the screw.The patient had a t8-l2 posterior spinal fusion on (b)(6) 2018.The collar appeared to be slightly splayed, however the surgeon did not think this was enough to cause it to come apart.The nut, collar and left l2 screw were removed and replaced with a uss screw of the same size.The surgeon placed a new nut and collar then tightened them.The left l1 screw was tightened as well.The procedure was successfully completed.Concomitant devices: unknown lamina/pedicle/ process hooks: uss (part # unknown, lot # unknown, quantity unknown), unknown locking/ set screws: uss (part # unknown, lot # unknown, quantity unknown), unknown mono/polyaxial screw collars/sleeves/heads: uss (part # unknown, lot#unknown, quantity unknown), unknown mono/polyaxial screws: uss (part # unknown, lot # unknown, quantity unknown), unknown rod uss (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 7.0 mm ti side-opening screw 55 mm.This is report 2 of 3 for (b)(4).
 
Event or Problem Description
It was reported on (b)(6) 2019, the patient underwent revision of universal spinal system (uss) synthes devices due to an unknown point in time the left l2 nut and collar came off of the screw.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7.0MM TI SIDE-OPENING SCREW 55MM
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9418000
Report Number2939274-2019-62526
Device Sequence Number1671312
Product Code MNH
UDI-Device Identifier10705034791630
UDI-Public(01)10705034791630
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.755
Device Catalogue Number498.755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - LAMINA/PEDICLE/PROCESS HOOKS: USS; UNK - LOCKING/SET SCREWS: USS; UNK - MONO/POLYAXIAL SCREW COLLARS/SLEEVES/HEADS; UNK - MONO/POLYAXIAL SCREWS: USS; UNK - SCREW/ROD CONSTRUCT ACCESSORIES: USS; UNK - LAMINA/PEDICLE/PROCESS HOOKS: USS; UNK - LOCKING/SET SCREWS: USS; UNK - MONO/POLYAXIAL SCREW COLLARS/SLEEVES/HEADS; UNK - MONO/POLYAXIAL SCREWS: USS; UNK - SCREW/ROD CONSTRUCT ACCESSORIES: USS
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight184